# SDR FDEA202407060949

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 95,379 hours, 23,299 cycles
- System (JASC): 5711 · Wing Spar
- Part: Plate
- Part number: ARB71881
- Condition: Corroded
- Location: Lt Wng Spar Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SPAR CAP STRAP PLATE FOUND WITH CORROSION AT   STATION XOS 473. LEFT HAND WING LEADING EDGE LOWER SPAR CAP STRAP PLATE CORROSION AT   STATION XOS 473 REPAIRED AS PER E.A.#: 1-5720-T0379764. TITLE: WING   SECONDARY WING   STRCT   REPAIR FOR LH WING L.E LOWER SURFACE CORRODED DOUBLER P/N: ARB7188-1   BETWEEN XFS 471.450 AND XFS 482.787. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
